MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO TEMNO ACT; BIOPSY NEEDLE

MERIT MEDICAL SYSTEMS MEXICO TEMNO ACT; BIOPSY NEEDLE
Model Number CTT1811
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not returning for evaluation.The complaint could not be confirmed.The root cause could not be determined.Device history record was reviewed, and no exception documents were found.Should the catheter be returned later, the investigation will be re-opened.
 
Event or Problem Description
The account alleges that during lung biopsy procedure, the biopsy needle tip detached within the patient.The detached tip was left within the patients [lung] tumor.The account states that the tip will be excised from the tumor at a later date.Patient was discharged to home as expected, pain free.

Brand Name
TEMNO ACT
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, ca
MDR Report Key10221200
Report Number3011642792-2020-00007
Device Sequence Number2404374
Product Code FCG
UDI-Device Identifier10885403089343
UDI-Public10885403089343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K024120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model NumberCTT1811
Device Catalogue NumberACT2215
Device Lot Number0001311211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1